On the Bifurcation of Maps of the Interval

J. Guckenheimer

Inventiones mathematicae (1977)

  • Volume: 39, page 165-178
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Guckenheimer, J.. "On the Bifurcation of Maps of the Interval." Inventiones mathematicae 39 (1977): 165-178. <http://eudml.org/doc/142463>.

author = {Guckenheimer, J.},
journal = {Inventiones mathematicae},
pages = {165-178},
title = {On the Bifurcation of Maps of the Interval},
url = {http://eudml.org/doc/142463},
volume = {39},
year = {1977},

AU - Guckenheimer, J.
TI - On the Bifurcation of Maps of the Interval
JO - Inventiones mathematicae
PY - 1977
VL - 39
SP - 165
EP - 178
UR - http://eudml.org/doc/142463
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.